# SDR SWIA201229912

- Difficulty date: March 2, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 26,664 hours, 36,362 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WILL NOT EXTEND WHEN GEAR HANDLE IS SELECTED DOWN.  MUST BE HELD DOWN UNTIL GEAR IS EXTENDED.  (FLT 6389)  REPLACED LANDING GEAR HANDLE.  PN OFF:  120-38594-501  SN OFF:  120294.
